P. Kadam1 , E. Lobel1, P. Lowe2
A 72 year female presented with persistent, red, scaly, itchy facial rash which commenced a week after non abla- tive laser for hyperpigmentation and telangiectasias. Advantan ointment caused signiﬁcant improvement but with a ﬂare of the condition on cessation of treatment. She since tried various moisturisers of which surprisingly QV Intensive appeared to aggravate. Medical history is signiﬁ- cant for childhood asthma, carcinoid syndrome, trigeminal zoster and a fractured pelvis. She has a family history of one sister who is suffering from bronchitis. Regular medications include Q-10 supplement. She worked as an operating theatre nurse but currently works in administra- tion on a cattle farm.
On examination there was patchy, dry, subacute dermatitis affecting the entire face and spreading to the sides and anterior neck. There was a low grade papular dermatitis affecting the dorsal surfaces of the hands and forearms. Patch testing was performed to the standard series, cos- metic ingredients series, local anaesthetic series and a patch of our Skin Hospital pre-laser local anaesthetic cream. We also applied the sunscreen series and several of her own cosmetics.
Patch testing revealed 2 + reactions benzocaine, Caine mix
1 (benzocaine, cinchocaine and tetracaine), and Caine mix
2 (benzocaine, cinchocaine and procaine). Benzocaine tetracaine and procaine all belong to the chemical group- ing known as ester local anaesthetics and it is not uncom- mon for them to produce allergies.
She was prescribed weaning oral prednisone and topical Advantan Ointment daily followed by Sigmacort ointment twice daily. She has been advised to avoid ester local anaesthetics.
A non-interventional-prospective-12-month study to characterise REAL-life effectiveness and treatmentpatterns of secukinumab, and current standard-of-care of chronic plaque psoriasis in Asia-Pacific & MiddleEast